# SDR SWAA2024070998561

- Difficulty date: June 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA SUPPORT ZEE LOCATED BETWEEN STA 500B TO STA 500C RH SIDE AT FWD CARGO COMPARTMENT 2024-361692<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN STA 500A TO STA 500D RH SIDE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 141A7500 SHEET 58 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN STA 500A TO STA 500D RH SIDE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 141A7500 SHEET 58 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.
